# SDR QXEA2016073000488

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,743 hours, 24,363 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00320
- Condition: Failed
- Location: Zone 200
- Part time: 15,574 hours, 16,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAULT ANNUNCIATOR ON PRESSURIZATION CONTROLLER ILLUMINATED DURING AFTER TAKEOFF FLOW.  WE LEVELED OFF AT 5000' RAN THE CHECKLIST AND THE FAULT LIGHT WENT OUT.  WITH A STABLE DIFFERENTIAL THE PRESSURIZATION RATE WAS STILL FLUCTUATING.  BEFORE RETURNING TO FIELD WE BURNED OFF FUEL TO GET UNDER OUR MAXIMUM LANDING  WEIGHT.  WE MADE A NORMAL LANDING WITH BLEEDS SELECTED OFF FOR PERFORMANCE.  WHEN CLEAR OF THE RUNWAY WE SELECTED THE BLEEDS BACK ON AND THE FAULT LIGHT ILLUMINATED.  CDS SHOWING THE FOLLOWING RELATED FAULTS; AFT OUTFLOW VALVE FAIL, CP CONTROLLER FAIL, CPC/OF VALVE DATA FAIL, INDICATION MODULE FAIL, PERFORMED GVI'S OF MCD AND AFT CARGO DOOR SEALS, NO DEFECTS NOTED.  AFTER CLEARING THE ABOVE FAULTS, AND COMPLYING WITH FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL, FAULT, CP CONTROLLER FAIL, CAME BACK. REMOVED CABIN PRESSURE CONTROLLER, BUT DURING THE OPS CHECK, FAULT, CPC/OF VALVE DATA FAIL, CAME ON.  R & R AFT OUTFLOW VALVE, ALL OPS CHECKS, CHECK GOOD.  NO FAULTS OR FAULT LIGHTS RETURNED.  REF THE FOLLOWING AMM TASKS FOR WORK PERFORMED: 21-31-720-801, 21-31-06-000/400-801 AND 21-31-16-000/400-801 AND FIM TASK 21-30-00-810-802.  ACFT FOR CONTINUED SERVICE.
